M. =. ?1 and M. *. , The formulas in Theorem 3

. Hence, the problem of classification of singular quadratic Lie superalgebras of type S 1 (up to i-isomophisms) can be reduced to the classification of O(q 0 ) × Sp(q 1 )-orbits of o(q 0 ) ? sp(q 1 ), where O(q 0 ) × Sp(q 1 ) denotes the direct product of two groups O(q 0 ) and Sp

. Proof, By Lemma 3.2.4 we can assume that g is reduced By Proposition 3.2.3, g is also reduced. Since g g then we can identify g = g as a Lie superalgebra equipped with the bilinear forms B, B and we have two dup-numbers: dup B (g)

. Proof, First, g can be realized as the double extension g = (CX 0 ? CY 0 )

C. Let and . C|, Assume that D is an invertible centromorphism The condition (1) of Lemma 3.4.20 implies that D ? ad(X) = ad(X) ? D, for all X ? g and then DC = CD. Using formula (1) of Corollary 3.5.4 and

. Hence, That means J(N) be a Jordan- Novikov algebra. It results that if a Novikov algebra is symmetric then it is Jordan-admissible, fact, we have the much stronger result as follows

?. Let, By above Lemma, one has (yz)x = x(yz) Combined with (IV), (yx)z = x(yz)

J. However, -step nilpotent, for example the one-dimensional Novikov algebra Cc with c 2 = c and B(c, c) = 1. If N is a symmetric 2-step nilpotent Novikov algebra then (xy)z = 0, for all x, y, z ? N. So, That implies J(N) is also a 2-step

. [. Bibliography, S. Ayadi, and . Benayadi, Symmetric Novikov superalgebras, J. Math. Phys, vol.51, issue.123, pp.119-124, 2010.

D. Arnal, M. Cahen, and J. Ludwig, Lie groups whose coadjoint orbits are of dimension smaller or equal to two, Proc. Natl. Acad. Sci. USA ?98 [BB] A. Baklouti and S. Benayadi, Pseudo-Euclidean Jordan algebras, pp.183-186, 1949.
DOI : 10.1007/BF00739806

I. Bajo and S. Benayadi, Lie algebras admitting a unique quadratic structure, Communications in Algebra, vol.21, issue.9, pp.2795-2805, 1997.
DOI : 10.1080/00927879308824678

H. Benamor and S. Benayadi, Double extension of quadratic lie superalgebras, Communications in Algebra, vol.716, issue.2, pp.67-88, 1999.
DOI : 10.1080/00927879908826421

S. [. Bajo and . Benayadi, Lie algebras with quadratic dimension equal to 2, Journal of Pure and Applied Algebra, vol.209, issue.3, pp.725-737, 2007.
DOI : 10.1016/j.jpaa.2006.07.010

I. Bajo, S. Benayadi, and M. Bordemann, Generalized double extension and descriptions of quadratic Lie superalgebras, p.96
URL : https://hal.archives-ouvertes.fr/hal-00193191

A. Bialynicki-birula, J. Carrell, and W. M. Mcgovern, Algebraic Quotients. Torus Actions and Cohomology . The Adjoint Representation and the Adjoint Action, ?3 [Ben03] S. Benayadi, Socle and some invariants of quadratic Lie superalgebras, pp.245-291, 2002.
DOI : 10.1007/978-3-662-05071-2

D. [. Bai and . Meng, The classification of Novikov algebras in low dimensions, ?xvii [BM02] , Bilinear forms on Novikov algebras, pp.1581-1594, 2001.
DOI : 10.1088/0305-4470/34/8/305

D. [. Bai, L. Meng, and . He, On fermionic Novikov algebras Poisson brackets of hydrodynamic type, Frobenius algabras and Lie algebras, ?xvii [Bor97] M. Bordemann, Nondegenerate invariant bilinear forms on nonassociative algebras, pp.10053-10063, 1985.

H. Benamor and G. Pinczon, The graded Lie algebra structure of Lie superalgebra deformation theory, Lett. Math. Phys, vol.18, issue.66, pp.307-313, 1989.

D. H. Burde-]-d, W. M. Collingwood, and . Mcgovern, Classical r-Matrices and Novikov Algebras, Geometriae Dedicata, vol.35, issue.1, pp.145-157, 1993.
DOI : 10.1007/s10711-006-9059-y

J. Dixmier, Algèbres enveloppantes, Cahiers scientifiques, fasc, 1974.

J. Faraut, A. Koranyifs87-]-g, L. J. Favre, and . Santharoubane, Analysis on symmetric cones Symmetric, invariant, non-degenerate bilinear form on a Lie algebra, J. Algebra, vol.105, issue.20, pp.99-451, 1987.

I. M. Gel-'fand and I. Y. Dorfman, Hamiltonian operators and algebraic structures related to them, Funct. Anal, ?xvii [Gié04] P. A. Gié, Nouvelles structures de Nambu et super-théorème d'Amitsur-Levizki, pp.248-262, 1979.

J. Humphreys, Introduction to Lie Algebras and Representation Theory, Graduate Texts in Maths ?6 [Hum95] , Conjugacy classes in semisimple algebraic groups, ?3 [Jac51] N. Jacobson, General representation theory of Jordan algebras, pp.509-530, 1951.

]. V. Kac85 and . Kac, Infinite-dimensional Lie algebras, p.19, 1985.

J. Koszul, ? [Mag10] L. Magnin, Determination of 7-dimensional indecomposable Lie algebras by adjoining a derivation to 6-dimensional Lie algebras, ?36 [MPU09] I. A. Musson, G. Pinczon, and R. Ushorobira, Hochschild Cohomology and Deformations of Clifford- Weyl Algebras, pp.65-127, 1950.

A. Medina and P. Revoy, Alg??bres de Lie et produit scalaire invariant, Annales scientifiques de l'??cole normale sup??rieure, vol.18, issue.3, pp.553-561, 1985.
DOI : 10.24033/asens.1496

A. Nijenhuis and R. W. Richardson, Cohomology and deformations in graded Lie algebras, Bulletin of the American Mathematical Society, vol.72, issue.1, pp.1-29, 1966.
DOI : 10.1090/S0002-9904-1966-11401-5

]. A. Oom09 and . Ooms, Computing invariants and semi-invariants by means of Frobenius Lie algebras, J. of Algebra, vol.4, pp.1293-1312, 2009.

G. Ovando, TWO-STEP NILPOTENT LIE ALGEBRAS WITH AD-INVARIANT METRICS AND A SPECIAL KIND OF SKEW-SYMMETRIC MAPS, Journal of Algebra and Its Applications, vol.06, issue.06, pp.897-917, 2007.
DOI : 10.1142/S0219498807002557

G. Pinczon and R. Ushirobira, New Applications of Graded Lie Algebras to Lie Algebras, Generalized Lie Algebras, and Cohomology, J. Lie Theory, vol.17, issue.22, pp.633-668, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00438859

M. Scheunert, The Theory of Lie Superalgebras, Lecture Notes in Mathematics, vol.716, p.61, 1979.
DOI : 10.1007/BFb0070929

F. Zhu and Z. Chen, Novikov algebras with associative bilinear forms, Journal of Physics A: Mathematical and Theoretical, vol.40, issue.47, pp.14243-14251, 2007.
DOI : 10.1088/1751-8113/40/47/014